# SDR FDEA202403190314

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 37,662 hours, 21,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 7015000001M10
- Part serial: 3576
- Condition: Failed
- Location: R1 Door
- Part time: 38,285 hours, 21,086 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DAMPER AND EMERGENCY OPERATING CYLINDER PRESSURE BELOW DISPATCH MINIMUMS. SERVICED R1 DOOR DAMPER/EMERGENCY OPERATION CYLINDER REF A300 AMM 52-10-14-03-02 AND PLACARD. ACFT OK   TO CONTINUE.
